# SDR UPS08553284

- Difficulty date: August 13, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 940 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 940 FRAME INNER CHORD IS GOUGED ON THE AFT SIDE AT STR 15R.  BLENDED OUT GOUGED PER ATS ER 08-2721 DATED AUG 28 08.
